# SDR SWIA2018060444749

- Difficulty date: May 12, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 29,127 hours, 26,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FITTING AT BS 615,  LBL 27 HAD CORROSION ON THE OTBD FLANGE.  PERFORMED A REPAIR TO THE  FLOORBEAM IAW REO.
